MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404232-10
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during implantation of this inflatable penile prosthesis (ipp), intraoperative modeling was performed following placement of the implant.The tubing connected to the pump and cylinders was clamped during modeling and subsequently unclamped prior to device testing with connection to a surrogate reservoir.During functional testing, no tactile feedback was observed upon pump actuation, including absence of buzzing or vibration, and the pump did not function as intended, as fluid did not transfer into or out of the pump, resulting in no inflation or deflation.Troubleshooting attempts, including repeated inflation and deflation attempts and actuation of the pump sidebars, were unsuccessful.The surrogate reservoir was confirmed to be properly filled and connected prior to testing.No air was observed in the device.No hole or damage was identified in the pump; however, following compression, the pump bulb remained deflated with an indentation and slowly refilled, with fluid attempting transfer to the cylinders.The device was removed and replaced with an alternate device during the same procedure.There were no reported patient complications.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Deflation issue, inflation issue and mechanical issue are acknowledged within the instructions for use (ifu) and are not related to off-label use or failure to follow instructions.Based on the information available the cause that contributed to the reported event cannot be established; therefore, a conclusion code of cause not established was assigned to this investigation.

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25437446
Report Number2124215-2026-30571
Device Sequence Number10359094
Product Code JCW
UDI-Device Identifier00878953009780
UDI-Public(01)00878953009780(17)280308(10)1100919174
Combination Product (Y/N)Y
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72404232-10
Device Catalogue Number72404232-10
Device Lot Number1100919174
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/08/2026
Date Device Manufactured03/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale